Repositorio de producción científica de la Universidad de Sevilla

Algebraic structure of continuous, unbounded and integrable functions

 

Búsqueda avanzada
 
Opened Access Algebraic structure of continuous, unbounded and integrable functions
Citas

Estadísticas
Icon
Exportar a
Autor: Calderón Moreno, María del Carmen
Gerlach Mena, Pablo José
Prado Bassas, José Antonio
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2019-02
Publicado en: Journal of Mathematical Analysis and Applications, 470 (1), 348-359.
Tipo de documento: Artículo
Resumen: In this paper we study the large linear and algebraic size of the family of unbounded continuous and integrable functions in [0, +∞) and of the family of sequences of these functions converging to zero uniformly on compacta and in L1-norm. In addition, we concentrate on the speed at which these functions grow, their smoothness and the strength of their convergence to zero.
Tamaño: 295.8Kb
Formato: PDF

URI: https://hdl.handle.net/11441/79759

DOI: 10.1016/j.jmaa.2018.10.007

Ver versión del editor

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Atribución-NoComercial-CompartirIgual 4.0 Internacional

Este registro aparece en las siguientes colecciones